# SDR HEER20150722000

- Difficulty date: July 22, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N927PH
- Make and model: Skrsky S92A
- Aircraft serial: 920122
- Aircraft time: 3,983 hours
- System (JASC): 5200 · Doors
- Part: Pin
- Part number: 9220720028041
- Condition: Worn
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CLAMSHELL DOOR WOULD NOT OPEN.  FOUND LATCH PINS WORN.  REPLACED LATCH PINS.
